| Model Number |
K174 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be operating in safety mode, which permanently limits device function.Subsequently, this pacemaker was explanted and replaced.This product has been received for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.